# SDR AALA202403125284

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 25,716 hours, 11,681 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB TO CRUISE, ECAM INDICATED LARGE CENTER TANK FUEL LEAK. SUBSEQUENTLY AFTER THAT, THE LEFT WING TANK BEGAN INDICATING A DECREASING NUMBER FROM 10K TO 8K. FOB CONFIRMED LOSS OF 5K#S OF FUEL. ALL LEAKING INDICATIONS STOPPED ONCE AUTO TXF AND BOTH L&R CTRTNK TXFR PUMPS (3 TOTAL) SELECTED TO OFF. DRY CAP TEST WAS ACCOMPLISHED PER TSM 28-42-00 AND FOUND PROBES 22QT1 AND 22QT2 OUT OF LIMITS, PROBES 22QT1 (AALA202403123890) AND 22QT2 (AALA202403125284) WERE REMOVED AND REPLACED.
